# SDR MWEA98991

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Part number: 991188110
- Condition: Cracked
- Location: Station Zfs 4962
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED RIB ON VERTICAL STABILIZER LEADING EDGE AT STATION ZFS 49 62 RIGHT SIDE.  MTC FABRICATED AND INSTALLED NEW RIB.
